Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Migraines, stomach bloating, lower back pain, dizziness, nausea. Medical attention required?

i have been having migraines and been very tired and also my stomach has been swelling continuously and almost non stop it is very hard and it has a feeling that I would describe as not quite right My lower back has been hurting and I have been having a lot of dizziness lately as well as nauseus and I constantly feel as though I may throw up, although I have not actually thrown up yet. What is causing this and should I see a doctor?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello user,
These complain of yours might be due to migraine, you are rather advised to have your USG abdomen scan done, to see for any abdominal problems like kidney stone or some liver problem as it is also on right side.

Till then you are advised to take anti-bloating medicines and contact to nearby gastroenterologist !!

Hope my advise helped you.
Dr Hari Om Chandrakar
Answered: Sat, 23 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor